# SDR QXEA2009102600869

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 703-711
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK - RT INBD SEAT TRACK IS CORRODED BETWEEN STA X703 AND X711.  BLENDED CORRODED AREAS, .025 INCH MATERIAL REMOVED, FOUND TO BE BEYOND LIMITS PER RD 8/4-53-884.  REMOVED DAMAGED SEAT RAIL AND INSTALLED NEW SEAT RAIL REF Q400 SRM 51-42-05, 51-42-45, AND 51-40-15.
